MathSciNet Relay Station
MathSciNet bibliographic data
MR1070528 (92e:54009) 54C05 (54C30 54C35)
Morishita, Kazuhiko The minimal support for a continuous functional on a function space. Proc. Amer. Math. Soc. 114 (1992), no. 2, 585–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement